MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 4.5MM CANNULATED SCREW, CANCELLOUS THREAD, 32MM

ORTHOPEDIATRICS, CORP 4.5MM CANNULATED SCREW, CANCELLOUS THREAD, 32MM
Catalog Number 00-1015-8032
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient admitted to the operating room (or) for an ortho hardware removal.Healthcare provider attempted to remove screws with appropriately sized screwdriver.All four screw heads broke in the same way - about 8mm of shaft attached to the heads.The fragments were removed using trephines.

Brand Name
4.5MM CANNULATED SCREW, CANCELLOUS THREAD, 32MM
Common Device Name
4.5MM CANNULATED SCREW, CANCELLOUS THREAD, 32MM
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key20561774
Report Number3006460162-2024-00067
Device Sequence Number11535277
Product Code HWC
UDI-Device Identifier00841132144763
UDI-Public00841132144763
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number00-1015-8032
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2024
Initial Report FDA Received Date10/29/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age14 YR
Patient SexFemale
Patient Weight66 KG
Patient RaceWhite